MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 720133-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Urinary Retention (2119); Urinary Incontinence (4572)
Date of Event 01/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) presented with continued incontinence after the implant of the device.The physician performed testing and determined the device was working normally.The patient states that the device is no longer working and they would like another physician to evaluate the device.
 
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) presented with urinary retention in the postoperative period and then total urinary incontinence after.The physician performed testing and determined the device was working normally.The patient was evaluated by another physician and the physician determined the aus would need to be replaced.There has been no surgical intervention and no additional patient complications reported.
 
Additional Manufacturer Narrative
Updated b5 describe event or problem and h6 patient codes.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20096215
Report Number2124215-2024-54046
Device Sequence Number8475277
Product Code EZY
UDI-Device Identifier00878953005461
UDI-Public00878953005461
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/25/2024
Device Model Number720133-01
Device Catalogue Number720133-01
Device Lot Number1100206930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date09/23/2024
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON: UPN: 72400024 LOT#: 1100322399; BALLOON: UPN: 72400024 LOT#: 1100322399; PUMP: UPN: 72400098 LOT#: 1100360478; PUMP: UPN: 72400098 LOT#: 1100360478
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale